Alert archive / Alaska / High Wind Watches in 2007

High Wind Watch 22, NWS Anchorage, AK

November 28, 2007

NWS Anchorage, AK issued this high wind watch at Nov 28, 2007, 10:41 AM AKST. It took effect at Nov 29, 2007, 9:38 AM AKST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2007, 10:41 AM AKST (19:41 UTC)
In effect from
Nov 29, 2007, 9:38 AM AKST
Expired
Nov 29, 2007, 10:59 PM AKST
In force
13 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWAK72 PAFC 290041
NPWALU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
341 PM AST WED NOV 28 2007

...A WEATHER FRONT ASSOCIATED WITH A LOW IN THE WESTERN BERING
SEA IS PRODUCING A STRONG NORTHEAST TO SOUTHWEST PRESSURE GRADIENT
ALONG THE WESTERN COAST OF ALASKA AND THE EASTERN BERING SEA. A
SECOND LOW MOVING ACROSS THE EASTERN ALEUTIANS THURSDAY WILL
ENHANCE THE GRADIENT FROM THE ALASKA PENINSULA TO THE YUKON
KUSKOKWIM DELTA. WINDS WILL DIMINISH BRIEFLY AS THIS SECOND LOW
DEVELOPS BEFORE INTENSIFYING. THIS WILL RESULT IN WARNING LEVEL
SOUTHEAST WINDS WITH GUSTS UP TO 95 MPH ACROSS THE AREA ON
THURSDAY AND FRIDAY...


AKZ155-291415-
/X.NEW.PAFC.HW.W.0030.071129T1700Z-071201T0400Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
341 PM AST WED NOV 28 2007

...HIGH WIND WARNING IN EFFECT FROM 8 AM THURSDAY TO 7 PM AST
FRIDAY ALONG THE COAST...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM THURSDAY TO 7 PM AST
FRIDAY FOR AREAS ALONG THE COAST. 

SOUTHEAST GUSTS TO 80 MPH ARE EXPECTED ALONG THE COAST WITH
HIGHEST WINDS NEAR NUNIVAK ISLAND ON FRIDAY MORNING. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ161-291415-
/X.NEW.PAFC.HW.W.0030.071129T1700Z-071201T0100Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
341 PM AST WED NOV 28 2007

...HIGH WIND WARNING IN EFFECT FROM 8 AM THURSDAY TO 4 PM AST
FRIDAY FOR THE WESTERN CAPES...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING FOR THE WESTERN CAPES...WHICH IS IN EFFECT FROM 8 AM THURSDAY
TO 4 PM AST FRIDAY.

SOUTHEAST WINDS 40 TO 60 MPH WITH GUSTS TO 95 MPH ARE EXPECTED ALONG
THE WESTERN CAPES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ181-291415-
/X.NEW.PAFC.HW.W.0030.071129T1400Z-071130T2000Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
341 PM AST WED NOV 28 2007

...HIGH WIND WARNING IN EFFECT FROM 5 AM THURSDAY TO 11 AM AST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 11 AM AST
FRIDAY. 

SOUTHEAST WINDS 30 TO 50 MPH WITH GUSTS TO 75 MPH ARE EXPECTED
THURSDAY MORNING. WINDS WILL DIMINISH BRIEFLY THURSDAY AFTERNOON
AS A SECOND LOW MOVES NORTH OUT OF THE PACIFIC AND CROSSES INTO
THE BERING SEA. SOUTHEAST WINDS WILL INCREASE TO 30 TO 50 MPH WITH
GUSTS TO 85 MPH LATE THURSDAY NIGHT AND CONTINUE THROUGH FRIDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ195-291415-
/X.NEW.PAFC.HW.A.0022.071130T1400Z-071130T2200Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
341 PM AST WED NOV 28 2007

...HIGH WIND WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY AFTERNOON. 

SOUTHEAST WIND GUSTS TO 75 MPH ARE POSSIBLE NEAR SAINT GEORGE
ISLAND FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON AS A
WEATHER FRONT MOVES ACROSS THE EASTERN BERING SEA.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW. 

$$
6 follow-up statements
000 
WWAK72 PAFC 290253
NPWALU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
553 PM AST WED NOV 28 2007

...A WEATHER FRONT ASSOCIATED WITH A LOW IN THE WESTERN BERING
SEA IS PRODUCING A STRONG NORTHEAST TO SOUTHWEST PRESSURE
GRADIENT ALONG THE WESTERN COAST OF ALASKA AND THE EASTERN BERING
SEA. A SECOND LOW MOVING ACROSS THE EASTERN ALEUTIANS THURSDAY
WILL ENHANCE THE GRADIENT FROM THE ALASKA PENINSULA TO THE YUKON
KUSKOKWIM DELTA. WINDS WILL DIMINISH BRIEFLY AS THIS SECOND LOW
DEVELOPS BEFORE INTENSIFYING. THIS WILL RESULT IN WARNING LEVEL
SOUTHEAST WINDS WITH GUSTS UP TO 95 MPH ACROSS THE AREA ON
THROUGH FRIDAY...

AKZ185-291500-
/X.EXB.PAFC.HW.W.0030.071129T0253Z-071129T1500Z/
EASTERN ALEUTIANS-
INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI
553 PM AST WED NOV 28 2007

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM AST THURSDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 AM AST THURSDAY. 

SOUTHEAST WINDS 35 TO 55 MPH WITH GUSTS TO 90 MPH ARE EXPECTED
THROUGH EARLY THURSDAY MORNING. WINDS WILL DIMINISH THURSDAY
MORNING. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS
THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ181-291500-
/X.EXT.PAFC.HW.W.0030.071129T0300Z-071130T2000Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
553 PM AST WED NOV 28 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 AM AST FRIDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 AM AST FRIDAY. 

SOUTHEAST WINDS 30 TO 50 MPH WITH GUSTS TO 85 MPH ARE EXPECTED
TONIGHT THROUGH THURSDAY MORNING. WINDS WILL DIMINISH BRIEFLY
THURSDAY AFTERNOON AS A SECOND LOW MOVES NORTH OUT OF THE PACIFIC
AND CROSSES INTO THE BERING SEA. SOUTHEAST WINDS WILL INCREASE TO
30 TO 50 MPH WITH GUSTS TO 85 MPH LATE THURSDAY NIGHT AND CONTINUE
THROUGH FRIDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ155-291500-
/X.CON.PAFC.HW.W.0030.071129T1700Z-071201T0400Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
553 PM AST WED NOV 28 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THURSDAY TO 7 PM
AST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THURSDAY TO 7 PM
AST FRIDAY. 

SOUTHEAST GUSTS TO 80 MPH ARE EXPECTED ALONG THE COAST WITH
HIGHEST WINDS NEAR NUNIVAK ISLAND ON FRIDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ161-291500-
/X.CON.PAFC.HW.W.0030.071129T1700Z-071201T0100Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
553 PM AST WED NOV 28 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THURSDAY TO 4 PM
AST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THURSDAY TO 4 PM
AST FRIDAY. 

SOUTHEAST WINDS 40 TO 60 MPH WITH GUSTS TO 95 MPH ARE EXPECTED
ALONG THE WESTERN CAPES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ195-291500-
/X.CON.PAFC.HW.A.0022.071130T1400Z-071130T2200Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
553 PM AST WED NOV 28 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY AFTERNOON. 

SOUTHEAST WIND GUSTS TO 75 MPH ARE POSSIBLE NEAR SAINT GEORGE
ISLAND FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON AS A
WEATHER FRONT MOVES ACROSS THE EASTERN BERING SEA.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW.

$$
000 
WWAK72 PAFC 291419
NPWALU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
519 AM AST THU NOV 29 2007

...A WEATHER FRONT ASSOCIATED WITH A LOW IN THE WESTERN BERING
SEA IS PRODUCING A STRONG SOUTHEASTERLY WINDS ALONG THE ALASKA
PENINSULA AND EASTERN ALEUTIANS TODAY. WINDS WILL DIMINISH BRIEFLY
THIS AFTERNOON AS THIS LOW WEAKENS. HOWEVER...A SECOND LOW IN THE
NORTHERN PACIFIC WILL QUICKLY STRENGTHEN AS IT APPROACHES THE
EASTERN ALEUTIANS. THIS WILL RESULT IN WARNING LEVEL SOUTHEAST WINDS WITH
GUSTS UP TO 90 MPH ACROSS THE AREA ON THROUGH FRIDAY...

AKZ185-291800-
/X.EXT.PAFC.HW.W.0030.000000T0000Z-071129T1800Z/
EASTERN ALEUTIANS-
INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI
519 AM AST THU NOV 29 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 AM AST THIS MORNING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 AM AST THIS
MORNING. 

SOUTHEAST WINDS 30 TO 45 MPH WITH GUSTS TO 75 MPH ARE EXPECTED
THROUGH EARLY THIS MORNING. WINDS WILL DIMINISH LATER THIS MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ155-291900-
/X.CON.PAFC.HW.W.0030.071129T1700Z-071201T0400Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
519 AM AST THU NOV 29 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
7 PM AST FRIDAY ALONG THE COAST...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
7 PM AST FRIDAY. 

SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 80 MPH ARE EXPECTED
ALONG THE COAST AND NUNIVAK ISLAND THROUGH FRIDAY EVENING. WINDS
WILL BEGIN TO DIMINISH FRIDAY NIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ161-291900-
/X.CON.PAFC.HW.W.0030.071129T1700Z-071201T0100Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
519 AM AST THU NOV 29 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
4 PM AST FRIDAY ALONG THE WESTERN CAPES AND SOUTH OF KING SALMON...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
4 PM AST FRIDAY. 

SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 90 MPH ARE EXPECTED
ALONG THE WESTERN CAPES LATER THIS MORNING THROUGH FRIDAY
AFTERNOON. WINDS WILL BEGIN TO DIMINISH FRIDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ181-291900-
/X.CON.PAFC.HW.W.0030.000000T0000Z-071130T2000Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
519 AM AST THU NOV 29 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY. 

SOUTHEAST WINDS 40 TO 55 MPH WITH GUSTS TO 75 MPH ARE EXPECTED
THIS MORNING. WINDS WILL DIMINISH BRIEFLY THURSDAY AFTERNOON.
SOUTHEAST WINDS WILL INCREASE TO 40 TO 55 MPH WITH GUSTS TO 75 MPH
LATE THURSDAY NIGHT AND CONTINUE THROUGH FRIDAY MORNING AS A
SECOND LOW APPROACHES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ195-291900-
/X.CON.PAFC.HW.A.0022.071130T1400Z-071130T2200Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
519 AM AST THU NOV 29 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY AFTERNOON. 

SOUTHEAST WIND 30 TO 40 MPH WITH GUSTS TO 75 MPH ARE POSSIBLE FROM
LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON AS A WEATHER FRONT
MOVES ACROSS THE EASTERN BERING SEA.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW.

$$
000 
WWAK72 PAFC 291759
NPWALU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
859 AM AST THU NOV 29 2007

...A WEATHER FRONT ASSOCIATED WITH A LOW IN THE WESTERN BERING
SEA IS PRODUCING A STRONG SOUTHEASTERLY WINDS ALONG THE ALASKA
PENINSULA AND EASTERN ALEUTIANS TODAY. WINDS WILL DIMINISH
BRIEFLY THIS AFTERNOON AS THIS LOW WEAKENS. HOWEVER...A SECOND
LOW IN THE NORTHERN PACIFIC WILL QUICKLY STRENGTHEN AS IT
APPROACHES THE EASTERN ALEUTIANS. THIS WILL RESULT IN WARNING
LEVEL SOUTHEAST WINDS WITH GUSTS UP TO 90 MPH ACROSS THE AREA ON
THROUGH FRIDAY...

AKZ185-291900-
/X.CAN.PAFC.HW.W.0030.000000T0000Z-071129T1800Z/
EASTERN ALEUTIANS-
INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI
859 AM AST THU NOV 29 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH
WIND WARNING. 


$$

AKZ155-300600-
/X.CON.PAFC.HW.W.0030.000000T0000Z-071201T0400Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
859 AM AST THU NOV 29 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM AST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM AST FRIDAY. 

SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 80 MPH ARE EXPECTED
ALONG THE COAST AND NUNIVAK ISLAND THROUGH FRIDAY EVENING. WINDS
WILL BEGIN TO DIMINISH FRIDAY NIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ161-300600-
/X.CON.PAFC.HW.W.0030.000000T0000Z-071201T0100Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
859 AM AST THU NOV 29 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM AST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM AST FRIDAY. 

SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 90 MPH ARE EXPECTED
ALONG THE WESTERN CAPES LATER THIS MORNING THROUGH FRIDAY
AFTERNOON. WINDS WILL BEGIN TO DIMINISH FRIDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ181-300600-
/X.CON.PAFC.HW.W.0030.000000T0000Z-071130T2000Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
859 AM AST THU NOV 29 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY. 

SOUTHEAST WINDS 40 TO 55 MPH WITH GUSTS TO 75 MPH ARE EXPECTED
THIS MORNING. WINDS WILL DIMINISH BRIEFLY THURSDAY AFTERNOON.
SOUTHEAST WINDS WILL INCREASE TO 40 TO 55 MPH WITH GUSTS TO
75 MPH LATE THURSDAY NIGHT AND CONTINUE THROUGH FRIDAY MORNING AS
A SECOND LOW APPROACHES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ195-300600-
/X.CON.PAFC.HW.A.0022.071130T1400Z-071130T2200Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
859 AM AST THU NOV 29 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY AFTERNOON. 

SOUTHEAST WIND 30 TO 40 MPH WITH GUSTS TO 75 MPH ARE POSSIBLE
FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON AS A WEATHER
FRONT MOVES ACROSS THE EASTERN BERING SEA.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW.

$$
000 
WWAK72 PAFC 291838
NPWALU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
938 AM AST THU NOV 29 2007

...A WEATHER FRONT ASSOCIATED WITH A LOW IN THE WESTERN BERING
SEA IS PRODUCING A STRONG SOUTHEASTERLY WINDS ALONG THE ALASKA
PENINSULA AND EASTERN ALEUTIANS TODAY. WINDS WILL DIMINISH
BRIEFLY THIS AFTERNOON AS THIS LOW WEAKENS. HOWEVER...A SECOND
LOW IN THE NORTHERN PACIFIC WILL QUICKLY STRENGTHEN AS IT
APPROACHES THE EASTERN ALEUTIANS. THIS WILL RESULT IN WARNING
LEVEL SOUTHEAST WINDS WITH GUSTS UP TO 90 MPH ACROSS THE AREA ON
THROUGH FRIDAY...

AKZ155-300645-
/X.CON.PAFC.HW.W.0030.000000T0000Z-071201T0400Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
938 AM AST THU NOV 29 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM AST FRIDAY
ALONG THE COAST...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM AST FRIDAY. 

SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 80 MPH ARE EXPECTED
ALONG THE COAST AND NUNIVAK ISLAND THROUGH FRIDAY EVENING. WINDS
WILL BEGIN TO DIMINISH FRIDAY NIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ161-300645-
/X.CON.PAFC.HW.W.0030.000000T0000Z-071201T0100Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
938 AM AST THU NOV 29 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM AST FRIDAY
ALONG THE WESTERN CAPES AND SOUTH OF KING SALMON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM AST FRIDAY. 

SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 90 MPH ARE EXPECTED
ALONG THE WESTERN CAPES LATER THIS MORNING THROUGH FRIDAY
AFTERNOON. WINDS WILL BEGIN TO DIMINISH FRIDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ181-300645-
/X.CON.PAFC.HW.W.0030.000000T0000Z-071130T2000Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
938 AM AST THU NOV 29 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY. 

SOUTHEAST WINDS 40 TO 55 MPH WITH GUSTS TO 75 MPH ARE EXPECTED
THIS MORNING. WINDS WILL DIMINISH BRIEFLY THURSDAY AFTERNOON.
SOUTHEAST WINDS WILL INCREASE TO 40 TO 55 MPH WITH GUSTS TO
75 MPH LATE THURSDAY NIGHT AND CONTINUE THROUGH FRIDAY MORNING AS
A SECOND LOW APPROACHES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ185-300645-
/X.EXB.PAFC.HW.A.0022.071130T1500Z-071201T0300Z/
EASTERN ALEUTIANS-
INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI
938 AM AST THU NOV 29 2007

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON. 

SOUTHEAST WINDS WITH GUSTS OF 50 TO 75 MPH ARE POSSIBLE FRIDAY
MORNING. WINDS SHOULD THEN SHIFT SOUTH TO SOUTHWEST WITH POSSIBLE
GUSTS 50 TO 75 MPH IN THE AFTERNOON THEN DIMINISH BY EVENING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW.

$$

AKZ195-300645-
/X.EXT.PAFC.HW.A.0022.071130T1500Z-071201T1200Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
938 AM AST THU NOV 29 2007

...HIGH WIND WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH
LATE FRIDAY NIGHT. 

SOUTHEAST WIND 30 TO 40 MPH WITH GUSTS TO 75 MPH ARE POSSIBLE
FRIDAY AFTERNOON AS A WEATHER FRONT MOVES ACROSS THE EASTERN
BERING SEA. WINDS WILL SHIFT TO THE SOUTH WITH POSSIBLE GUSTS TO
75 MPH IN THE EVENING THEN DIMINISH OVERNIGHT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW.

$$
000 
WWAK72 PAFC 300041
NPWALU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
341 PM AST THU NOV 29 2007

...A WEATHER FRONT ASSOCIATED WITH A LOW IN THE WESTERN BERING
SEA IS PRODUCING STRONG SOUTHEASTERLY WINDS ALONG THE ALASKA
PENINSULA AND WEST COAST. WINDS WILL DIMINISH AS THIS LOW
WEAKENS. HOWEVER...A SECOND LOW IN THE NORTHERN PACIFIC WILL
QUICKLY STRENGTHEN AS IT APPROACHES THE EASTERN ALEUTIANS. THIS
WILL RESULT IN WARNING LEVEL SOUTHEAST WINDS WITH GUSTS UP TO 90
MPH ACROSS THE AREA THROUGH FRIDAY...

AKZ155-301445-
/X.CON.PAFC.HW.W.0030.000000T0000Z-071201T0400Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
341 PM AST THU NOV 29 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM AST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM AST FRIDAY. 

SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 80 MPH ARE EXPECTED
ALONG THE COAST AND NUNIVAK ISLAND THROUGH FRIDAY EVENING. WINDS
WILL BEGIN TO DIMINISH FRIDAY NIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ161-301445-
/X.CON.PAFC.HW.W.0030.000000T0000Z-071201T0100Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
341 PM AST THU NOV 29 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM AST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM AST FRIDAY. 

SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 90 MPH ARE EXPECTED
ALONG THE WESTERN CAPES THROUGH FRIDAY AFTERNOON. WINDS WILL
BEGIN TO DIMINISH FRIDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ181-301445-
/X.CON.PAFC.HW.W.0030.000000T0000Z-071130T2000Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
341 PM AST THU NOV 29 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY. 

SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 40 TO 55 MPH WITH GUSTS
TO 75 MPH LATE TONIGHT AND CONTINUE THROUGH FRIDAY MORNING AS A
SECOND LOW APPROACHES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ185-301445-
/X.CON.PAFC.HW.A.0022.071130T1500Z-071201T0300Z/
EASTERN ALEUTIANS-
INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI
341 PM AST THU NOV 29 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON. 

SOUTHEAST WINDS WITH GUSTS OF 50 TO 75 MPH ARE POSSIBLE FRIDAY
MORNING. WINDS SHOULD THEN SHIFT SOUTH TO SOUTHWEST WITH POSSIBLE
GUSTS 50 TO 75 MPH IN THE AFTERNOON THEN DIMINISH BY EVENING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW.

$$

AKZ195-301445-
/X.CON.PAFC.HW.A.0022.071130T1500Z-071201T1200Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
341 PM AST THU NOV 29 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
LATE FRIDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
LATE FRIDAY NIGHT. 

SOUTHEAST WIND 30 TO 40 MPH WITH GUSTS TO 75 MPH ARE POSSIBLE
FRIDAY AFTERNOON AS A WEATHER FRONT MOVES ACROSS THE EASTERN
BERING SEA. WINDS WILL SHIFT TO THE SOUTH WITH POSSIBLE GUSTS TO
75 MPH IN THE EVENING THEN DIMINISH OVERNIGHT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW.

$$
000 
WWAK72 PAFC 300759
NPWALU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1059 PM AST THU NOV 29 2007

...A WEATHER FRONT ASSOCIATED WITH A LOW IN THE WESTERN BERING
SEA IS PRODUCING STRONG SOUTHEASTERLY WINDS ALONG THE ALASKA
PENINSULA AND WEST COAST. WINDS WILL DIMINISH AS THIS LOW
WEAKENS. HOWEVER...A SECOND LOW IN THE NORTHERN PACIFIC WILL
QUICKLY STRENGTHEN AS IT APPROACHES THE EASTERN ALEUTIANS. THIS
WILL RESULT IN WARNING LEVEL SOUTHEAST WINDS WITH GUSTS UP TO
90 MPH ACROSS THE AREA THROUGH FRIDAY...

AKZ185-300900-
/X.CAN.PAFC.HW.A.0022.071130T1500Z-071201T0300Z/
EASTERN ALEUTIANS-
INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI
1059 PM AST THU NOV 29 2007

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH
WIND WATCH. 

THE NORTH PACIFIC LOW WILL MOVE DIRECTLY ACROSS THE EASTERN
ALEUTIANS FRIDAY MORNING. ALTHOUGH WIND WILL EXCEED 45 MPH AT
TIMES...WARNING LEVEL WIND IS NO LONGER EXPECTED.

$$

AKZ195-300900-
/X.CAN.PAFC.HW.A.0022.071130T1500Z-071201T1200Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
1059 PM AST THU NOV 29 2007

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH
WIND WATCH. 

THE NORTH PACIFIC LOW WILL MOVE DIRECTLY OVER THE PRIBILOFS DURING
THE DAY ON FRIDAY. ALTHOUGH WIND WILL EXCEED 45 MPH AT
TIMES...WARNING LEVEL WIND IS NO LONGER EXPECTED.

$$

AKZ155-302000-
/X.CON.PAFC.HW.W.0030.000000T0000Z-071201T0400Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
1059 PM AST THU NOV 29 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM AST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM AST FRIDAY. 

SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 80 MPH ARE EXPECTED
ALONG THE COAST AND NUNIVAK ISLAND THROUGH FRIDAY EVENING. WINDS
WILL BEGIN TO DIMINISH FRIDAY NIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ161-302000-
/X.CON.PAFC.HW.W.0030.000000T0000Z-071201T0100Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
1059 PM AST THU NOV 29 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM AST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM AST FRIDAY. 

SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 90 MPH ARE EXPECTED
ALONG THE WESTERN CAPES THROUGH FRIDAY AFTERNOON. WINDS WILL
BEGIN TO DIMINISH FRIDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ181-302000-
/X.CON.PAFC.HW.W.0030.000000T0000Z-071130T2000Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
1059 PM AST THU NOV 29 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY. 

SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 40 TO 55 MPH WITH
GUSTS TO 75 MPH LATE TONIGHT AND CONTINUE THROUGH FRIDAY MORNING
AS A SECOND LOW APPROACHES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this high wind watch went out at Nov 28, 9:00 AM AKST, 1 hour 41 minutes earlier.

Area forecast discussion, Nov 28, 9:00 AM AKST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
SOUTH CENTRAL AND SOUTHWEST ALASKA
200 PM AST WED NOV 28 2007

...UPDATED FOR WATCH/WARNING SUMMARY...

.MODEL DISCUSSION...GFS MODEL STILL LOOKS LIKE BEST CHOICE. MODELS
STILL SHOW DIFFERENCES ON CENTERS...ESPECIALLY WITH WAVES MOVING
NORTH ALONG THE FRONTAL BOUNDARY OVER THE EASTERN BERING SEA/WESTERN
AK PEN. HOWEVER...THERE IS A GENERAL CONSENSUS ON THE STRONG PRESSURE
GRADIENT SETTING UP OVER THE AK PEN/EASTERN BERING SEA TODAY THROUGH
THU.

.ANALYSIS AND UPPER LEVELS...
.WEST...950S CENTER OVER THE WESTERN ALEUTIANS MOVES TO OVER THE
WESTERN BERING SEA THU NIGHT AND SLOWLY WEAKENS INTO THE MID TO UPPER
960S BY THU NIGHT. ASSOCIATED FRONTAL BOUNDARY ELONGATES N AND MAKES
SLOW PROGRESS EAST OVER THE NEXT 60 HOURS AS WAVES DEVELOP ALONG THE
BOUNDARY. TIMING OF WAVES MOVING NORTH ALONG FRONTAL BOUNDARY LIKELY
TO BE SOMEWHAT PROBLEMATIC. FIRST OF LOWS MOVES TO JUST SOUTH OF
DUTCH HARBOR THU MORNING. THIS CENTER EVENTUALLY WILL RE-CURVE NW
AROUND PARENT CENTER OVER THE WESTERN BERING SEA. THE MOST
SIGNIFICANT CENTER SOUTH OF DUTCH THU NIGHT IN THE 960S. THIS CENTER
EVENTUALLY BECOMES THE DOMINATE LOW CENTER AS IT MOVES TO THE CENTRAL
BERING SEA IN THE 950S FRI AFTERNOON. EXPECT HIGH WIND WARNING
CONDITIONS TO DEVELOP UNDER STRONG SOUTHERLY FLOW AND LOW LEVEL JET
OVER THE AK PEN THU MORNING AND SPREAD TO BRISTOL BAY AND DELTA COAST
THROUGH THU NIGHT. WINDS WILL SHIFT EAST SOME AND WEAKEN FRI WITH
LOSS OF UPPER JET SUPPORT AND WEAKENING SURFACE PRESSURE GRADIENTS.
TEMPS SHOULD BE WARM ENOUGH OVER SW ALASKA TO PREVENT A BLOWING SNOW
HAZARD.

.EAST...A RIDGE FROM THE CENTRAL INTERIOR TO KODIAK THEN SOUTHEAST
OVER THE GULF WILL STRENGTHEN AND MOVE SLOWLY EASTWARD TO EXTEND FROM
MACKENZIE BAY SOUTHWARD OVER THE EASTERN GULF OF ALASKA BY LATE THU
AND THEN BECOME STATIONARY AND WEAKEN THROUGH EARLY SAT. THE STRONG
SOUTHEAST PRESSURE GRADIENT OVER THE EXTREME SOUTHWEST GULF WILL MOVE
SLOWLY EASTWARD REACHING KODIAK ISLAND BY LATE THU AND BECOMING
NEARLY STATIONARY THROUGH EARLY SAT. EXPECT STRONG SOUTHEAST WIND
OVER KODIAK ISLAND EXCEPT NORTHEAST IN SHELIKOF STRAIT THU NIGHT
THROUGH SAT MORNING WITH MODERATE RAIN.  HEAVIEST RAIN WILL FALL ON
SOUTHEAST FACING SLOPES FRI. MODERATE MATANUSKA WINDS GUSTING IN THE
40S ARE LIKELY BEGINNING LATE FRI THROUGH THE WEEKEND.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...HIGH WIND WARNING 185 181 161 155
         HIGH WIND WATCH 195
MARINE...STORM 155 160 170 171 175 179 180 414
         GALE 130 132 138 150 165 172 176 185 352 411 412 413
FIRE WEATHER...NONE.

RMC NOV 07

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 11:00 PM AKSTGale WarningAFC36 hr
Nov 27, 11:00 PM AKSTGale WarningAFC3 days
Nov 27, 11:00 PM AKSTGale WarningAFC6 days
Nov 27, 11:00 PM AKSTSmall Craft AdvisoryAFC4 days
Nov 27, 11:00 PM AKSTStorm WarningAFC60 hr
Nov 28, 12:45 AM AKSTStorm WarningAFC10 hr
Nov 28, 10:41 AM AKSTHigh Wind WarningAFC56 hr
Nov 28, 11:00 AM AKSTGale WarningAFC48 hr
Nov 28, 11:00 AM AKSTGale WarningAFC24 hr
Nov 28, 11:00 AM AKSTSmall Craft AdvisoryAFC36 hr
Nov 28, 11:00 AM AKSTStorm WarningAFC48 hr
Nov 28, 11:00 AM AKSTStorm WarningAFC24 hr
Nov 28, 1:10 PM AKSTStorm WarningAFC10 hr

Nearby

High Wind Watches in Alaska, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.